# SDR SCNA20251117440

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 56,605 hours, 24,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 ABC SIDE EMERGENCY LIGHT STRIP COMING OFF THE FLOOR.   SECURED THE PATH LIGHT STRIP NEAR ROW 11ABC IAW AMM 33-51-15. OPS CHECKED GOOD.
